Journal article icon

Journal article

RESONANT SURFACE-WAVES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112073001618

Authors


Journal:
JOURNAL OF FLUID MECHANICS
Volume:
59
Issue:
JUN19
Pages:
397-413
Publication date:
1973-01-01
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
Source identifiers:
19070
Pubs id:
pubs:19070
UUID:
uuid:ab0fc824-0998-4a05-b1ca-25127b56558c
Local pid:
pubs:19070
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP